# SDR RAIA00703065

- Difficulty date: March 24, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 20,761 hours, 18,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3551 - PIT - FLAP FAIL MESSAGE.  MAINTENANCE RESET FLAPS AND PERFORMED OPERATIONAL TEST OF FLAP SYSTEM.  OPS CHECK GOOD AT THIS TIME.
